Access count of this item: 110

Files in This Item:
File Description SizeFormat 
0644-4.pdf347.67 kBAdobe PDFView/Open
Title: Grzegorczyk hierarchy について(数学基礎論およびその応用)
Authors: 波多野, 祥二  KAKEN_name
Author's alias: Hatano, Shoji
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 24
End page: 29
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.